# SDR MASA2013070852325

- Difficulty date: July 8, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 22,650 hours, 18,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A EMER FLASHLIGHT LED NOT BLINKING. REPLACED BATTERIES.
